# SDR SWAA2024092340336

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 35,153 hours, 16,976 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP 25 LOCK OUT ON APPROACH; WITH FLAPS 30 SELECTED. NO ASSOCIATED AHM FAILURE.<[01] FOUND BOTH #1 & #8 FLAP TRANSMISSION TORQUE TRIP IND POPPED. SVC #1 FLAP TRANS PER 12-22-51. C/W BITE AND OPS CHK OF FLAP SYSTEM PER FIM 27-51 TASK 849. NH 30DAYS
